MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF WITH CLIC BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF WITH CLIC BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: on february 19, 2026, reynosa received one complaint product sample from product code 03-5300-3c, lot number 25sr01805.The sample was received in packaging different from the standard configuration.The sample was disinfected in accordance with procedure.During disinfection and preparation for analysis, a leak was found on the assembly from the arterial main line to the red alpha clip.A visual inspection was conducted.No damage was observed on the product during this inspection.However, an additional inspection was performed on the assembly of the arterial main line, specifically at the connection to the red alpha clip.During the visual inspection with the microscope, it was found that the tubing has presence of solvent, however, there was a delamination from the wall of the main line tubing to the wall of the red alpha clip port.No other issues were found in the remaining components of the set.The reported issue was confirmed during the evaluation.Potential root causes: the observed damage may be attributed to improper assembly during the manufacturing process.Possible contributing factors include: incorrect assembly technique, unqualified operator, inadequate or unclear work instructions, malfunctioning dispensers during assembly, insufficient solvent in dispenser, incorrect dispenser configuration, improper solvent application technique, failure to follow applicable work instructions.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.The complaint was confirmed.
 
Event or Problem Description
A user facility clinic manager (cm) reported a circuit leak.The machine did not alarm.Blood did not get noticed until doors were opened during rinse back.The estimated blood loss (ebl) was unknown.Additional information was requested but was not received to date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: h10 plant investigation: on (b)(6) 2026, reynosa received one complaint product sample from product code 03-5300-3c, lot number 25sr01805.The sample was received in packaging different from the standard configuration.The sample was disinfected in accordance with procedure.During disinfection and preparation for analysis, a leak was found on the assembly from the arterial main line to the red alpha clip.A visual inspection was conducted.No damage was observed on the product during this inspection.However, an additional inspection was performed on the assembly of the arterial main line, specifically at the connection to the red alpha clip.During the visual inspection with the microscope, it was found that the tubing has presence of solvent, however, there was a delamination from the wall of the main line tubing to the wall of the red alpha clip port.No other issues were found in the remaining components of the set.The reported issue was confirmed during the evaluation.Possible root causes: disposable manufactured with a leak.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.The complaint was confirmed.

Brand Name
5008X HD/HDF WITH CLIC BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24518544
Report Number0008030665-2026-00442
Device Sequence Number9723683
Product Code FJK
UDI-Device Identifier00840861102532
UDI-Public00840861102532
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3C
Device Lot Number25SR01805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER.; FRESENIUS DIALYZER.; FRESENIUS HEMODIALYSIS MACHINE.; FRESENIUS HEMODIALYSIS MACHINE.
Patient SexUnknown